Acute generalized exanthematous pustulosis (AGEP) is a skin eruption of rapid onset and progression that is characterized by the formation of numerous sterile pustules on an erythematous background. Other features may include fever and leukocytosis, with resolution usually in less than 15 days. We present an 83-year-old woman with an erythematous pustular eruption following placement of a bare metal coronary stent and initiation of anticoagulation with clopidogrel. She was diagnosed with AGEP after a biopsy was performed and other possible causes of a pustular eruption were excluded. Two medications—carvedilol and rosuvastatin—were initially viewed as possible culprits and were temporarily discontinued. However, the patient’s rash continued to worsen. Additionally, she had a persistent low-grade fever, leukocytosis, and a slow rise in her creatinine level. Clopidogrel was discontinued and replaced with ticlopidine on day 7 of hospitalization. Within 48 hours her temperature, white blood cell count, and creatinine level began to improve. Her skin subsequently desquamated and she was sent home on day 20. We discuss drug-induced AGEP and a desensitization protocol that has allowed patients to resume use of clopidogrel following a prior cutaneous reaction to this medication.